# SDR DALA2024091008900

- Difficulty date: September 9, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 23,167 hours, 8,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6117572) EMERGENCY EXIT LIGHTS INOP ROWS 18-21DEF. REMOVED & REPLACED BATTERY PACK REF 25 B737 IPC 33-51-06-22. PER B737 AMM 33-51.
